Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 171, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2016, 3:13 PM CDT for 5 counties in Kentucky. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 3:13 PM CDT (20:13 UTC)
- Expired
- Jun 15, 2016, 4:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, KY, Barren County, KY, Butler County, KY, Edmonson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 71 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:14 PM CDT | TSTM WND DMG | 2 Wnw Roundhill, KY | TREE DOWN ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:39 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615
WUUS53 KLMK 152013
SVRLMK
KYC003-009-031-061-227-152100-
/O.NEW.KLMK.SV.W.0171.160615T2013Z-160615T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 400 PM CDT
* AT 312 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
MORGANTOWN...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...SCOTTSVILLE...PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...
DELAFIELD...LEE...SMITHS GROVE...OAKLAND AND CEDAR SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3665 8638 3678 8639 3679 8640 3681 8640
3682 8644 3725 8657 3732 8647 3706 8613
3665 8595 3663 8597
TIME...MOT...LOC 2012Z 334DEG 67KT 3722 8653
HAIL...<.75IN
WIND...60MPH
$$
JDG1 follow-up statement
564
WWUS53 KLMK 152051
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM CDT WED JUN 15 2016
KYC031-061-152101-
/O.CAN.KLMK.SV.W.0171.000000T0000Z-160615T2100Z/
BUTLER KY-EDMONSON KY-
351 PM CDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUTLER AND
SOUTHWESTERN EDMONSON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3665 8638 3678 8639 3679 8640 3681 8640
3682 8644 3691 8647 3706 8613 3665 8595
3663 8597
TIME...MOT...LOC 2051Z 333DEG 31KT 3683 8629
$$
KYC003-009-227-152100-
/O.CON.KLMK.SV.W.0171.000000T0000Z-160615T2100Z/
WARREN KY-BARREN KY-ALLEN KY-
351 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN WARREN...SOUTHWESTERN BARREN AND ALLEN COUNTIES...
AT 351 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF SCOTTSVILLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...SCOTTSVILLE...CEDAR SPRINGS...HAYS...RAILTON...KEPLER...
SETTLE...GAINESVILLE...HARDCASTLE AND HALIFAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3665 8638 3678 8639 3679 8640 3681 8640
3682 8644 3691 8647 3706 8613 3665 8595
3663 8597
TIME...MOT...LOC 2051Z 333DEG 31KT 3683 8629
HAIL...<.75IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:15 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 15, 2:15 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Louisville KY 315 PM EDT WED JUN 15 2016 .SHORT TERM (Now through Thursday Night)... Issued at 219 PM EDT Wed Jun 15 2016 Widespread storms late this afternoon and early this evening, some possibly severe with torrential rain and gusty winds, will taper off as the evening wears on, with little if any activity after midnight. Patchy haze or fog may form around dawn Thursday, but given lack of fog over the past few days will leave mention out of the grids. It will be another muggy night with low temperatures around 70. The upper low near Duluth this afternoon will dive southeast into Ohio tomorrow, dragging its attendant trailing trof through the Ohio Valley Thursday evening. A lack of deep moisture and weak mid level lapse rates will keep thunderstorm coverage isolated. The best chances will be over southern Kentucky and the Blue Grass from mid afternoon into the evening hours. High temperatures will be in the lower and middle 90s but with afternoon dew points mixing down into the 60s heat index values won't be too far off from the temperature. There will be a decent west breeze around 10 to 15 mph, too. Storms will taper off Thursday night, with lows dropping down into the 60s. .LONG TERM (Friday through Wednesday)... Issued at 231 PM EDT Wed Jun 15 2016 Upper ridging blossoming from the Desert Southwest to the East Coast will keep us dry and warm Friday through Monday night. By Tuesday/Wednesday the ridge will get suppressed by an upper low diving south out of eastern Canada while a surface cold front drops in from the north. Will go ahead and keep thunderstorm chances in the forecast for those two days. && .AVIATION (18Z TAF Update)... Issued at 108 PM EDT Wed Jun 15 2016 Multiple surface boundaries combined with the very warm and moist air mass will result in scattered to numerous clusters of storms across central Kentucky this afternoon through evening. The highest chances of strong winds and torrential rainfall is at SDF and BWG, though LEX certainly could see a line of storms by early evening. Earlier IFR stratus has lifted and mixed out to MVFR levels and this will continue to lift to VFR over the next couple of hours. Plan on south to southwesterly winds around 10 kts. After storms end tonight, attention turns to fog or stratus potential. Guidance hints that LEX and BWG may have better chances, similar to this morning. This could be fuel alternate MVFR or even IFR by sunrise Thursday. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........ZT
Hazardous weather outlook, Jun 15, 2:12 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 312 PM EDT WED JUN 15 2016 INZ076>079-083-084-089>092-KYZ023>035-038>040-045>047-053>055- 061>067-070>078-081-082-161915- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- NELSON-MERCER-LARUE-MARION-BOYLE-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE... LEBANON...DANVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 312 PM EDT WED JUN 15 2016 /212 PM CDT WED JUN 15 2016/ ...SEVERE THUNDERSTORM WATCH 258 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING... ESPECIALLY ALONG AND WEST OF INTERSTATE 65. THE MAIN THREAT WILL BE LOCAL FLOODING FROM TORRENTIAL RAIN...WITH GUSTY WINDS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL. HEAT INDEX VALUES THURSDAY AFTERNOON WILL RANGE FROM THE MID 90S TO AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE WEATHER TONIGHT THROUGH TOMORROW. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-041>043-048-049-056-057-161915- SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-JESSAMINE-CLARK-GARRARD- MADISON- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND 312 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH LIGHTNING AND LOCALLY HEAVY RAIN THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL. HEAT INDEX VALUES THURSDAY AFTERNOON RANGE FROM THE MID 90S TO AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE WEATHER TONIGHT THROUGH TOMORROW. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Jun 15, 2:11 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM CDT WED JUN 15 2016
KYZ026-061-151945-
BUTLER-OHIO-
211 PM CDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OHIO AND
SOUTHWESTERN BUTLER COUNTIES...
AT 210 PM CDT...A STRONG THUNDERSTORM WAS NEAR LIVERMORE...MOVING
SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...CENTERTOWN...MCHENRY...ROCKPORT...ROCHESTER...
QUALITY...HUNTSVILLE...WYSOX AND SOUTH HILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
3761 8698 3702 8670 3707 8694 3709 8690
3711 8689 3714 8693 3718 8692 3718 8689
3722 8690 3727 8698 3732 8699 3737 8705
3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 1910Z 336DEG 47KT 3757 8715
JDGLocal storm report, Jun 15, 2:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 SSW HIGHVIEW 38.12N 85.64W
06/15/2016 JEFFERSON KY NWS EMPLOYEE
DOWNED TREE BLOCKING MANSLICK ROAD.
&&
RLLocal storm report, Jun 15, 2:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
337 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 2 NE BEDA 37.52N 86.93W
06/15/2016 E55 MPH OHIO KY TRAINED SPOTTER
.
&&
RLLocal storm report, Jun 15, 2:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST 3 E HARTFORD 37.45N 86.84W
06/15/2016 M53 MPH OHIO KY MESONET
.
&&
RLLocal storm report, Jun 15, 2:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG 1 ENE DUNDEE 37.56N 86.77W
06/15/2016 OHIO KY EMERGENCY MNGR
SEVERAL TREES DOWN ON HIGHWAY 69 AND AT
HOOPIE HILL ROAD.
&&
TT/RPSpecial weather statement, Jun 15, 3:07 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED JUN 15 2016
KYZ025-028-029-038-045-152045-
HARDIN-MEADE-SPENCER-NELSON-BULLITT-
407 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE...
NORTHEASTERN HARDIN...WEST CENTRAL SPENCER...NORTHWESTERN NELSON AND
BULLITT COUNTIES...
AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELIZABETHTOWN...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...BARDSTOWN...SHEPHERDSVILLE...BRANDENBURG...RADCLIFF...
MOUNT WASHINGTON...VINE GROVE...LEBANON JUNCTION...MULDRAUGH AND WEST
POINT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3798 8619 3799 8607 3797 8606 3796 8604
3799 8603 3800 8601 3801 8595 3800 8593
3801 8591 3807 8546 3769 8550 3770 8560
3769 8563 3772 8565 3773 8568 3769 8571
3770 8599
TIME...MOT...LOC 2007Z 334DEG 67KT 3774 8580
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:37 AM CDT | Special Weather Statement | LMK | Nicholas | 23 min |
| Jun 15, 12:47 PM CDT | Special Weather Statement | LMK | Jefferson | 43 min |
| Jun 15, 1:39 PM CDT | Special Weather Statement | LMK | Jefferson | 36 min |
| Jun 15, 2:11 PM CDT | Special Weather Statement | LMK | Ohio | 34 min |
| Jun 15, 2:18 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 42 min |
| Jun 15, 2:34 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 41 min |
| Jun 15, 2:51 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 54 min |
| Jun 15, 3:07 PM CDT | Special Weather Statement | LMK | Bullitt | 38 min |
| Jun 15, 3:12 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 33 min |
| Jun 15, 3:22 PM CDT | Areal Flood Advisory | LMK | Logan | 113 min |
| Jun 15, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 32 min |
| Jun 15, 3:44 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 31 min |
| Jun 15, 3:50 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson | 25 min |
| Jun 15, 3:57 PM CDT | Special Weather Statement | LMK | Larue | 33 min |
| Jun 15, 4:15 PM CDT | Special Weather Statement | LMK | Allen | 45 min |
| Jun 15, 4:52 PM CDT | Special Weather Statement | LMK | Cumberland, Metcalfe, Monroe | 23 min |
| Jun 15, 6:51 PM CDT | Special Weather Statement | LMK | Henry | 39 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.